Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 56, NWS Little Rock, AR

April 27, 201113 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 27, 2011, 5:10 AM CDT for 13 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 5:10 AM CDT (10:10 UTC)
Expired
Apr 27, 2011, 8:00 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lincoln County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 133 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 334 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
334 m²/s²
0-3 km storm-relative helicity
505 m²/s²
Significant tornado parameter
0.7
Supercell composite
17.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WGUS54 KLZK 271010
FFWLZK
ARC001-011-013-019-025-039-041-043-053-059-069-079-103-271300-
/O.NEW.KLZK.FF.W.0056.110427T1010Z-110427T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
510 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
  CALHOUN COUNTY IN SOUTHWEST ARKANSAS...
  CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
  DALLAS COUNTY IN SOUTHWEST ARKANSAS...
  DESHA COUNTY IN SOUTHEAST ARKANSAS...
  DREW COUNTY IN SOUTHEAST ARKANSAS...
  EASTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
  EASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  GRANT COUNTY IN CENTRAL ARKANSAS...
  JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
  OUACHITA COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 800 AM CDT

* AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS 
  PARTS OF CENTRAL AND SOUTHERN ARKANSAS. VERY HEAVY RAIN HAS 
  ALREADY FALLEN OVER PARTS OF THE WARNED AREA WITH ADDITIONAL HEAVY 
  RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE 
  PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING  
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WHITE RIVER NWR...    WARREN...             STAR CITY...
  SHERIDAN...           ROHWER...             RISON...
  PINE BLUFF...         MONTICELLO...         MALVERN...
  HAMPTON...            GRAYS LAKE...         FORDYCE...
  CAMDEN...             ARKADELPHIA...        YANCOPIN...
  WOODVILLE...          WINCHESTER...         WILMAR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3376 9114 3368 9103 3370 9121 3361 9114
      3358 9123 3351 9125 3356 9143 3338 9145
      3339 9311 3438 9313 3447 9234 3448 9121
      3434 9104 3414 9108 3413 9102 3398 9102
      3400 9108 3398 9108 3395 9102 3376 9103

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 4:09 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 27, 4:09 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
409 AM CDT WED APR 27 2011

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT

STRONG CONVECTION NOW WELL EAST OF THE AREA...MAINLY ACROSS
CENTRAL MISSISSIPPI EARLY THIS MORNING. WATER VAPOR IMAGERY SHOWS
ONE FINAL UPPER LEVEL IMPULSE HEADED TOWARDS ARKANSAS. THIS WILL
FINALLY SHIFT EAST OF THE AREA BY THIS AFTERNOON...TAKING THE
UPPER AND MID LEVEL TROUGH AXIS WITH IT AND FINALLY ENDING THE
PRECIP CHANCES ACROSS THE FORECAST AREA FOR THE REMAINDER OF THE
WEEK. BEFORE THAT HAPPENS HOWEVER...SOME SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON. THE NOSE
OF A +100KT JET STREAK WILL MOVE OVER THE SOUTHERN HALF OF
ARKANSAS THIS MORNING...COINCIDENT WITH FAIRLY STEEP MID LEVEL
LAPSE RATES AND SOME ELEVATED INSTABILITY. INFRARED SATELLITE
AND REGIONAL RADAR IMAGERY SHOW SOME PATCHY CONVECTION FORMING
OVER SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS ALREADY...AND HIGH-RES
MODELS SHOW THIS TREND CONTINUING AS IT MOVES INTO/TOWARDS
ARKANSAS. CONVECTION WILL BE ELEVATED THOUGH AND THE MAIN THREAT
WILL BE HAIL.

AFTER THIS UPPER SYSTEM CLEARS THE AREA THIS AFTERNOON...PRECIP
CHANCES WILL BE NON-EXISTENT THROUGH THE END OF THE WEEK AS MID
AND UPPER LEVEL RIDGING MOVES INTO THE REGION. TEMPS WILL HOLD IN
THE MID TO UPPER 70S THURSDAY THROUGH SATURDAY...WITH SLIGHTLY
COOLER WEST TO NORTHWEST SURFACE WINDS OVER THE FORECAST AREA.
ANOTHER DEEP UPPER LEVEL TROUGH WILL DIG OUT OVER THE
INTERMOUNTAIN WEST BY SATURDAY. ANOTHER FRONT WILL PUSH INTO THE
STATE ON SUNDAY AND SUNDAY NIGHT FOR ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS...THOUGH NOT LIKELY TO RIVAL ANYTHING THE STATE HAS
SEEN OVER THE PAST FEW DAYS.

&&

.LONG TERM...SUNDAY THROUGH SUNDAY

STORM SYS WL BE DEPARTING TO THE E OF AR AT THE START OF THE PD.
SOME LINGERING PRECIP WL BE NOTED OVR ERN AR MON MRNG...BUT WL
QUICKLY SHIFT OUR OF THE AREA AS HIGH PRES BLDS INTO THE REGION.
HIGH PRES WL BRING DRIER AND COOLER CONDS TO THE REGION TO START THE
NEW WORK WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     66  45  73  49 /  60  20   0   0
CAMDEN AR         75  48  76  50 /  50  10   0   0
HARRISON AR       57  42  71  48 /  60  10   0   0
HOT SPRINGS AR    70  46  75  50 /  60  10   0   0
LITTLE ROCK   AR  71  47  75  51 /  60  10   0   0
MONTICELLO AR     77  49  76  52 /  50  10   0   0
MOUNT IDA AR      67  45  74  49 /  60  10   0   0
MOUNTAIN HOME AR  59  43  72  47 /  60  10   0   0
NEWPORT AR        69  46  73  50 /  60  20   0   0
PINE BLUFF AR     75  48  75  52 /  50  10   0   0
RUSSELLVILLE AR   64  44  73  49 /  60  10   0   0
SEARCY AR         69  46  73  50 /  60  20   0   0
STUTTGART AR      73  48  74  52 /  60  10   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...64 / LONG TERM...44
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED APR 27 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
ARKANSAS TODAY AS ANOTHER LOW PRESSURE SYSTEM PASSES EASTWARD
THROUGH THE AREA. THERE IS A SLIGHT CHANCE OF SEVERE STORMS MAINLY
OVER PARTS OF CENTRAL AND SOUTHEAST ARKANSAS...GENERALLY SOUTHEAST
OF LINE FROM BATESVILLE...TO DANVILLE TO MOUNT IDA. DAMAGING WINDS
AND LARGE HAIL WILL BE THE MAIN CONCERNS...ALTHOUGH ISOLATED
TORNADOES CANNOT BE RULED OUT.

THE THREAT FOR FLASH FLOODING WILL CONTINUE THROUGHOUT THE MORNING
HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY OVER
MUCH OF ARKANSAS. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL WILL
BE POSSIBLE. WITH THE GROUND ALREADY WELL SATURATED...ANY ADDITIONAL
RAINFALL WILL ONLY INCREASE THE THREAT FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RIVER FLOODING WILL REMAIN A CONCERN HEADING INTO NEXT WEEK. THE
BLACK AND UPPER WHITE RIVERS ARE EXPECTED TO CREST IN THE NEXT DAY
OR TWO...WITH THE OUACHITA AND LOWER WHITE RIVER CONTINUING TO RISE
BEFORE CRESTING SOMETIME EARLY NEXT WEEK.

MEANWHILE...ANOTHER STORM SYSTEM WITH BRING AN ADDITIONAL ROUND OF
SHOWERS AND THUNDERSTORMS TO THE NATURAL STATE LATE IN THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44

In the hours before

Local storm report, Apr 26, 11:22 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1122 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     2 SSW CALAMINE          35.98N 91.41W
04/26/2011                   SHARP              AR   TRAINED SPOTTER

            *** 2 INJ *** A HOUSE WAS LEVELED...WITH TWO OCCUPANTS
            CRITICALLY INJURED.

&&

57
Local storm report, Apr 27, 12:37 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1237 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             SPARKMAN                33.92N 92.85W
04/26/2011  E2.75 INCH       DALLAS             AR   LAW ENFORCEMENT

0446 PM     HAIL             GOULD                   33.99N 91.56W
04/26/2011  M1.75 INCH       LINCOLN            AR   STORM CHASER

            THE REPORT WAS FROM THE MISSISSIPPI STATE UNIVERSITY
            STORM CHASE TEAM.

0446 PM     HAIL             SHERIDAN                34.31N 92.41W
04/26/2011  E1.00 INCH       GRANT              AR   AMATEUR RADIO

0459 PM     HAIL             STAR CITY               33.94N 91.84W
04/26/2011  E1.75 INCH       LINCOLN            AR   TRAINED SPOTTER

0500 PM     HAIL             2 ESE MORGAN            34.87N 92.33W
04/26/2011  E1.00 INCH       PULASKI            AR   NWS EMPLOYEE

            HAIL BEGAN ABOUT 5 PM AND LASTED ABOUT 10 MINUTES.

0509 PM     FUNNEL CLOUD     GETHSEMANE              34.42N 91.88W
04/26/2011                   JEFFERSON          AR   TRAINED SPOTTER

0509 PM     HAIL             GOULD                   33.99N 91.56W
04/26/2011  E1.75 INCH       LINCOLN            AR   PUBLIC

0510 PM     HAIL             WATSON CHAPEL           34.18N 92.07W
04/26/2011  E1.00 INCH       JEFFERSON          AR   LAW ENFORCEMENT

0511 PM     HAIL             STAR CITY               33.94N 91.84W
04/26/2011  E2.00 INCH       LINCOLN            AR   TRAINED SPOTTER

0515 PM     FUNNEL CLOUD     2 S GILLETT             34.09N 91.38W
04/26/2011                   ARKANSAS           AR   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED CROSSING HIGHWAY 165.

0517 PM     FUNNEL CLOUD     SUGAR GROVE             35.08N 93.80W
04/26/2011                   LOGAN              AR   TRAINED SPOTTER

0518 PM     HAIL             PINE BLUFF              34.21N 92.02W
04/26/2011  E1.75 INCH       JEFFERSON          AR   LAW ENFORCEMENT

0522 PM     HAIL             1 W PERRYVILLE          35.01N 92.82W
04/26/2011  E1.75 INCH       PERRY              AR   LAW ENFORCEMENT

0523 PM     TORNADO          2 E COY                 34.54N 91.83W
04/26/2011                   LONOKE             AR   NWS EMPLOYEE

            A TRACTOR TRAILER WAS BLOWN OFF OF HIGHWAY 165.

0525 PM     HAIL             HOOKER                  34.12N 91.88W
04/26/2011  E1.00 INCH       JEFFERSON          AR   TRAINED SPOTTER

0525 PM     TSTM WND DMG     HOOKER                  34.12N 91.88W
04/26/2011                   JEFFERSON          AR   TRAINED SPOTTER

            LIMBS WERE BLOWN DOWN.

0525 PM     HAIL             1 S NORTH LITTLE ROCK A 34.82N 92.27W
04/26/2011  E0.75 INCH       PULASKI            AR   NWS EMPLOYEE

            PENNY SIZED HAIL FELL AT THE INTERSECTION OF SPRIGGS AND
            REMOUNT ROAD.

0532 PM     TORNADO          15 E BLAKEMORE          34.60N 91.64W
04/26/2011                   PRAIRIE            AR   PUBLIC

            TORNADO WAS REPORTED.

0540 PM     HAIL             2 W DE WITT             34.29N 91.37W
04/26/2011  E0.25 INCH       ARKANSAS           AR   TRAINED SPOTTER

0543 PM     HAIL             5 S DE WITT             34.22N 91.34W
04/26/2011  E1.00 INCH       ARKANSAS           AR   TRAINED SPOTTER

0545 PM     HAIL             2 W DE WITT             34.29N 91.37W
04/26/2011  E1.75 INCH       ARKANSAS           AR   TRAINED SPOTTER

0545 PM     HAIL             1 SE GRADY              34.07N 91.69W
04/26/2011  E2.00 INCH       LINCOLN            AR   TRAINED SPOTTER

0553 PM     FUNNEL CLOUD     5 N BELLEVILLE          35.16N 93.45W
04/26/2011                   YELL               AR   LAW ENFORCEMENT

            FUNNEL CLOUD WAS REPORTED.

0602 PM     HAIL             3 NW BONO               35.28N 92.52W
04/26/2011  E1.75 INCH       CONWAY             AR   LAW ENFORCEMENT

0609 PM     FUNNEL CLOUD     1 NE CONWAY             35.10N 92.44W
04/26/2011                   FAULKNER           AR   TRAINED SPOTTER

            FUNNEL CLOUD WAS REPORTED.

0610 PM     FUNNEL CLOUD     RUSSELLVILLE            35.27N 93.14W
04/26/2011                   POPE               AR   TRAINED SPOTTER

            FUNNEL CLOUD WAS REPORTED CROSSING INTERSTATE 40.

0615 PM     TSTM WND DMG     ST. CHARLES             34.38N 91.13W
04/26/2011                   ARKANSAS           AR   LAW ENFORCEMENT

            THE ARKANSAS COUNTY SHERIFF REPORTED A POWER LINE BLOWN
            DOWN AT SAINT CHARLES...CAUSING OUTAGES.

0620 PM     HAIL             DOVER                   35.40N 93.11W
04/26/2011  E1.50 INCH       POPE               AR   TRAINED SPOTTER

0623 PM     HAIL             2 S GREENBRIER          35.20N 92.38W
04/26/2011  E1.00 INCH       FAULKNER           AR   AMATEUR RADIO

0623 PM     HAIL             1 W BARNEY              35.25N 92.23W
04/26/2011  E1.00 INCH       FAULKNER           AR   TRAINED SPOTTER

0626 PM     FLASH FLOOD      GREENBRIER              35.23N 92.38W
04/26/2011                   FAULKNER           AR   LAW ENFORCEMENT

            WATER REPORTED OVER SEVERAL ROADWAYS IN GREENBRIER.

0644 PM     FUNNEL CLOUD     2 S ROMANCE             35.20N 92.05W
04/26/2011                   WHITE              AR   AMATEUR RADIO

            FUNNEL CLOUD WAS REPORTED NEAR HIGHWAY 5 SOUTH OF
            ROMANCE.

0704 PM     HAIL             5 NE CLINTON            35.63N 92.39W
04/26/2011  E1.75 INCH       VAN BUREN          AR   TRAINED SPOTTER

0708 PM     FUNNEL CLOUD     3 E CHOCTAW             35.53N 92.39W
04/26/2011                   VAN BUREN          AR   TRAINED SPOTTER

            FUNNEL CLOUD WAS REPORTED.

0718 PM     FUNNEL CLOUD     1 N VELVET RIDGE        35.43N 91.58W
04/26/2011                   WHITE              AR   AMATEUR RADIO

            FUNNEL CLOUD WAS REPORTED.

0718 PM     TORNADO          WICKES                  34.30N 94.34W
04/26/2011                   POLK               AR   EMERGENCY MNGR

            TREES REPORTED BLOWN DOWN. TORNADO CONFIRMED BY SPOTTERS.

0741 PM     FUNNEL CLOUD     PINE BLUFF              34.21N 92.02W
04/26/2011                   JEFFERSON          AR   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED OVER PINE BLUFF.

0755 PM     HAIL             RUSSELLVILLE            35.27N 93.14W
04/26/2011  E0.75 INCH       POPE               AR   TRAINED SPOTTER

0803 PM     HAIL             2 SW BALD KNOB          35.29N 91.60W
04/26/2011  E1.75 INCH       WHITE              AR   TRAINED SPOTTER

            THE REPORT WAS RELAYED BY WFO MEMPHIS.

0912 PM     TSTM WND DMG     CALAMINE                36.01N 91.40W
04/26/2011                   SHARP              AR   TRAINED SPOTTER

            TREES UPROOTED AND POWERLINES DOWNED. A FEW SMALL SHEDS
            DISPLACED AND DAMAGED.

0912 PM     TSTM WND DMG     2 SSW CALAMINE          35.98N 91.41W
04/26/2011                   SHARP              AR   TRAINED SPOTTER

            *** 2 INJ *** A HOUSE WAS LEVELED...WITH TWO OCCUPANTS
            CRITICALLY INJURED.

0930 PM     TSTM WND DMG     WILLIFORD               36.25N 91.36W
04/26/2011                   SHARP              AR   TRAINED SPOTTER

            POWER LINES WERE DOWNED AND A SHED WAS DAMAGED ALONG
            JUDGE ANDERSON ROAD. DITCHES WERE FULL OF WATER DUE TO
            HEAVY RAIN.

&&

46
Special weather statement, Apr 27, 4:39 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
439 AM CDT WED APR 27 2011

ARZ045-046-056-057-271025-
ARKANSAS AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-
439 AM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHEASTERN
LONOKE...NORTHWESTERN ARKANSAS AND CENTRAL JEFFERSON COUNTIES UNTIL
530 AM CDT...

AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MIDLAND LAKE...OR NEAR PINE BLUFF...MOVING
NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          PINE BLUFF...         WARBRITTON...
  WABBASEKA...          RICHARDSON...         MADDING...
  LAKE PINE BLUFF...    HUMPHREY...           COTTONDALE...
  BRUMMITT...           BAYOU METO STATE GAME AREA...
  ALTHEIMER...          WATSON CHAPEL...      ROB ROY...
  PINEBERGEN...         NOBLE LAKE...         LODGE CORNER...
  LADD...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 35 AND 46.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3460 9162 3433 9135 3407 9202 3422 9214
TIME...MOT...LOC 0939Z 236DEG 45KT 3420 9199

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Perry, Pope, Scott and 1 more43 min
Apr 26, 7:04 PM CDTTornado WarningLZKIndependence, Jackson, Johnson, Logan, Pope, White and 1 more41 min
Apr 26, 7:13 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy and 1 more47 min
Apr 26, 7:13 PM CDTTornado WarningLZKClark, Dallas, Hot Spring13 min
Apr 26, 7:18 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson27 min
Apr 26, 7:19 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson20 min
Apr 26, 7:23 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski52 min
Apr 26, 7:25 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, White50 min
Apr 26, 7:29 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp, Stone46 min
Apr 26, 7:38 PM CDTTornado WarningLZKArkansas, Jefferson28 min
Apr 26, 7:39 PM CDTTornado WarningLZKMontgomery, Pike, Polk36 min
Apr 26, 7:44 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline46 min
Apr 26, 7:45 PM CDTTornado WarningLZKConway, Logan, Pope, Yell45 min
Apr 26, 7:50 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Cleburne, Conway, Izard, Marion and 4 more55 min
Apr 26, 7:56 PM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more3 hr
Apr 26, 7:56 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Yell49 min
Apr 26, 7:59 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell46 min
Apr 26, 8:02 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 3 more3 hr
Apr 26, 8:05 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie40 min
Apr 26, 8:09 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff66 min
Apr 26, 8:11 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Ouachita49 min
Apr 26, 8:14 PM CDTFlash Flood WarningLZKBaxter, Conway, Izard, Marion, Newton, Pope and 3 more3 hr
Apr 26, 8:17 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk28 min
Apr 26, 8:19 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren23 min
Apr 26, 8:24 PM CDTSpecial Weather StatementLZKBaxter31 min
Apr 26, 8:33 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 4 more57 min
Apr 26, 8:33 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie57 min
Apr 26, 8:36 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Van Buren and 1 more38 min
Apr 26, 8:42 PM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Pike, Polk, Pulaski and 2 more3 hr
Apr 26, 8:46 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more3 hr
Apr 26, 8:47 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Pulaski43 min
Apr 26, 9:17 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline43 min
Apr 26, 9:21 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White28 min
Apr 26, 9:27 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp33 min
Apr 26, 9:43 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln and 1 more47 min
Apr 26, 9:51 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White39 min
Apr 26, 9:58 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike47 min
Apr 26, 10:57 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln48 min
Apr 26, 11:00 PM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 17 more6 hr
Apr 26, 11:18 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe42 min
Apr 26, 11:29 PM CDTTornado WarningLZKDesha, Drew31 min
Apr 26, 11:42 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew48 min
Apr 27, 12:00 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe30 min
Apr 27, 1:19 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita45 hr
Apr 27, 4:39 AM CDTSpecial Weather StatementLZKJefferson46 min
Apr 27, 5:00 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita45 min
Apr 27, 5:29 AM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff28 min
Apr 27, 5:34 AM CDTSpecial Weather StatementLZKLonoke46 min
Apr 27, 5:43 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln62 min
Apr 27, 5:47 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Hot Spring, Ouachita43 min
Apr 27, 6:05 AM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline40 min
Apr 27, 6:12 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln48 min
Apr 27, 6:30 AM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita45 min
Apr 27, 6:38 AM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline37 min
Apr 27, 6:41 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Drew, Jefferson, Lincoln and 1 more49 min
Apr 27, 6:45 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln45 min
Apr 27, 6:55 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski35 min
Apr 27, 7:05 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln40 min
Apr 27, 7:23 AM CDTSpecial Weather StatementLZKPrairie32 min
Apr 27, 7:28 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more47 min
Apr 27, 7:44 AM CDTTornado WarningLZKArkansas, Desha, Drew, Lincoln46 min
Apr 27, 7:51 AM CDTFlash Flood WarningLZKArkansas, Bradley, Desha, Drew, Jefferson, Lincoln2 hr
Apr 27, 8:15 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew30 min
Apr 27, 9:02 AM CDTSpecial Weather StatementLZKArkansas43 min
Apr 27, 9:02 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan28 min
Apr 27, 9:05 AM CDTSpecial Weather StatementLZKDesha, Drew45 min
Apr 27, 9:31 AM CDTSevere Thunderstorm WarningLZKJohnson29 min
Apr 27, 9:55 AM CDTSpecial Weather StatementLZKMonroe30 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Pope, Scott, Searcy and 1 more52 min
Apr 27, 10:11 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more9 hr
Apr 27, 10:29 AM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy31 min
Apr 27, 10:56 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 3 more2 hr
Apr 27, 10:59 AM CDTAreal Flood WarningLZKBaxter, Boone, Cleburne, Fulton, Independence, Izard and 9 more5 hr
Apr 27, 11:02 AM CDTSpecial Weather StatementLZKSearcy43 min
Apr 27, 11:20 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone25 min
Apr 27, 11:24 AM CDTSpecial Weather StatementLZKDesha, Drew46 min
Apr 27, 11:36 AM CDTSevere Thunderstorm WarningLZKDesha24 min
Apr 27, 11:40 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Stone50 min
Apr 27, 11:44 AM CDTSpecial Weather StatementLZKIndependence, Sharp46 min
Apr 27, 11:49 AM CDTSpecial Weather StatementLZKVan Buren46 min

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.